Nonanalytic-hypoellipticity for som e degenerate elliptic operators. (English) Zbl 0276.35023


35H10 Hypoelliptic equations
35D10 Regularity of generalized solutions of PDE (MSC2000)
35J70 Degenerate elliptic equations
35A05 General existence and uniqueness theorems (PDE) (MSC2000)
Full Text: DOI


[1] M. S. Baouendi and C. Goulaouic, Étude de l’analycité et de la régularité Gevrey pour une classe d’opérateurs elliptiques dégénérés, Ann. Sci. École Norm. Sup. (4) 4 (1971), 31 – 46 (French). · Zbl 0231.35032
[2] M. S. Baouendi and C. Goulaouic, Régularité analytique et itérés d’opérateurs elliptiques dégénérés; applications, J. Functional Analysis 9 (1972), 208 – 248 (French). · Zbl 0243.35044
[3] Lars Hörmander, Hypoelliptic second order differential equations, Acta Math. 119 (1967), 147 – 171. · Zbl 0156.10701
[4] J.-L. Lions and E. Magenes, Problèmes aux limites non homogènes et applications. Vol. 3, Dunod, Paris, 1970 (French). Travaux et Recherches Mathématiques, No. 20. · Zbl 0212.43801
[5] Tadato Matsuzawa, Sur les èquations \?_{\?\?}+\?^{\?}\?\?\?=\?(\?\?0), Nagoya Math. J. 42 (1971), 43 – 55 (French). · Zbl 0209.12803
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.